# SDR DALA2023061204735

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N934DB
- Make and model: Boeing 737-9
- Aircraft serial: 38301
- Aircraft time: 17,397 hours, 11,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2808417) CORROSION AT AFT CARGO COMPARTMENT FWD SHIELD BETWEEN STA 767 & STA 807 RBL 25. WL 160. REMOVED AND REPLACED SHIELD FROM STA 767 TO STA 807 RBL 25 WL 160 FWD OF AFT CARGO DOOR IAW B737 SRM 51-40-02 & BOEING DWG# 146A0081.
